# SDR QXEA200500080

- Difficulty date: December 20, 2004
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 13,893 hours, 19,901 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT AILERON INBOARD HINGE CHAFED.  PRIMED AND BLENDED AREA IAW EA 2-57-298.
